JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 2, Article 24
Neighborhoods of Certain Classes of Analytic Functions of Complex Order

    Authors: G. Murugusundaramoorthy, Hari M. Srivastava,  
    Keywords: Analytic functions, Ruscheweyh derivatives, Starlike functions, Convex functions, $delta$-neighborhood, Inclusion relations.  
    Date Received: 30/01/04  
    Date Accepted: 02/02/04  
    Subject Codes:


    Editors: Themistocles M. Rassias,  

By making use of the familiar concept of neighborhoods of analytic functions, the authors prove several inclusion relations associated with the $ (n,delta )$-neighborhoods of certain subclasses of analytic functions of complex order, which are introduced here by means of the Ruscheweyh derivatives. Special cases of some of these inclusion relations are shown to yield known results.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login